MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD RIG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD RIG; KNEE COMPONENT
Model Number ETPKN5SR
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent r tkr on (b)(6) 2020.Patient suffered pain, stiffness and tightness in flexion.The keel shifted posteriorly and there was lucency anteriorly.Revised on (b)(6) 2021.(b)(6).

Brand Name
EVOLUTIONMP TIB KEELED NONPOR SIZE 5 STANDARD RIG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11880357
Report Number3010536692-2021-00311
Device Sequence Number11116092
Product Code HRY
UDI-Device IdentifierM684ETPKN5SR1
UDI-PublicM684ETPKN5SR1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN5SR
Device Catalogue NumberETPKN5SR
Device Lot Number1846964
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/10/2021
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date07/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR